# SDR CALA2019042900674

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 55,517 hours, 23,991 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF AVIONICS SMOKE IN FLIGHT DECK NO ECAM CHECKED AREA REMOVED RH AND LH MCDU. SUSPECTED SMELL IS COMING FROM CENTER CONSOLE AND BECOMES STRONGER AROUND THROTTLE CONTROL ASSY. FLIGHT CREW CLAIMED THEY SAW SMOKE REFLECTED BY THE SUN AT EYE LEVEL NEAR CENTER CONSOLE.   FOUND HEAVY CIRCUIT BREAKER FOR RMP2 TRIPPED. RESET SAME AND TRIPPED AGAIN.  EXAMINED RMP2 AND FOUND HEAVY SMELL OF OZONE.  REPLACED RMP2 IAW AMM 23-13-13.
